Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101878
Title: On some properties of the space of upper semicontinuous functions
Authors: Osipov, A. V.
Pytkeev, E. G.
Issue Date: 2019
Publisher: Springer Netherlands
Citation: Osipov A. V. On some properties of the space of upper semicontinuous functions / A. V. Osipov, E. G. Pytkeev. — DOI 10.1007/s10474-018-00906-1 // Acta Mathematica Hungarica. — 2019. — Vol. 157. — Iss. 2. — P. 459-464.
Abstract: For a Tychonoff space X, we will denote by USC p (X) (B 1 (X)) the set of all real-valued upper semicontinuous functions (the set of all Baire functions of class 1) defined on X endowed with the pointwise convergence topology. In this paper we describe a class of Tychonoff spaces X for which the space USC p (X) is sequentially separable. Unexpectedly, it turns out that this class coincides with the class of spaces for which a stronger form of the sequential separability for the space B 1 (X) holds. © 2019, Akadémiai Kiadó, Budapest, Hungary.
Keywords: BAIRE FUNCTION OF CLASS 1
CONTINUOUS FUNCTION
FUNCTION SPACE
SEQUENTIALLY SEPARABLE
UPPER SEMICONTINUOUS FUNCTION
URI: http://hdl.handle.net/10995/101878
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85059627971
PURE ID: 9181410
20715c8a-3149-4413-bfbc-7fbde6f3d8cc
ISSN: 2365294
DOI: 10.1007/s10474-018-00906-1
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85059627971.pdf107,6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.